# SDR AUS20021453

- Difficulty date: December 22, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B2US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE BIRD INGESTION (EGRET) ON TAKEOFF. INSPECTION FOLLOWING OVERWEIGHT LANDING FOUND EVIDENCE OF BIRD INGESTION FOUND ON NR 2 INNER NACELLE, FAN BLADES AND OUTER CORE. ENGINE INLET INSPECTED AND DAMAGE NOTED ON FOUR (4) FAN BLADES. FAN BLADES 1, 2, 9, 12, 13, 14, 21, AND 24 CHANGED AS MATCHED PAIRS.
